# SDR DHLA2008743523

- Difficulty date: November 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK AT WO NR 5740, NR 5740-2-115, UPPER FUSELAGE PAX CABIN BS 620 BETWEEN STR 16R AND 17R FRAME WITH DOUBLE HOLE.  REPAIRED FUSELAGE FRAME SECTION AT BS 620 BETWEEN STR 15R AND 17R DUE TO DOUBLE HOLE.
